# SDR SWAA2013111422363

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 52,370 hours, 41,566 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638416M
- Part serial: 25578P
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRIM TAB CRACKED ON UPPER SURFACE AT NR 3 HINGE.  R & R TAB IAW MM.
